Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Clear liquid discharge from nose. Water polo athlete. Worry?

I am a former women's water polo athlete and since I was about 15 I would get a clear tear like liquid that would drip from my nose no pain just weird. It seems to happen often I used to think maybe it was pool water or sumthin but it still happens and I'm 20 and I did play college water polo but I quit about 6months ago and it still happens should I be worried?
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
ENT Specialist 's  Response
There should not be any clear fluid dripping from the nose specially from one side only.
You must get an ENT consultation done and get done ---
chemical analysis for sugar and protein of the fluid which drips down
MR Cisternography to see for the fluid

It could be nasal discharge --but chances are less.if there is no cold and the fluid is watery
Another possibility is Cerebrospinal fluid which is protective fluid around brain , and this should not drip, so you need to get it ruled out.
Answered: Sun, 30 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor